Courbes de Shimura hyperelliptiques
Bulletin de la Société Mathématique de France, Volume 109 (1981), pp. 217-225.
@article{BSMF_1981__109__217_0,
     author = {Michon, Jean-Francis},
     title = {Courbes de {Shimura} hyperelliptiques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {217--225},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     doi = {10.24033/bsmf.1938},
     zbl = {0505.14024},
     mrnumber = {83k:14034},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1938/}
}
TY  - JOUR
AU  - Michon, Jean-Francis
TI  - Courbes de Shimura hyperelliptiques
JO  - Bulletin de la Société Mathématique de France
PY  - 1981
DA  - 1981///
SP  - 217
EP  - 225
VL  - 109
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1938/
UR  - https://zbmath.org/?q=an%3A0505.14024
UR  - https://www.ams.org/mathscinet-getitem?mr=83k:14034
UR  - https://doi.org/10.24033/bsmf.1938
DO  - 10.24033/bsmf.1938
LA  - fr
ID  - BSMF_1981__109__217_0
ER  - 
%0 Journal Article
%A Michon, Jean-Francis
%T Courbes de Shimura hyperelliptiques
%J Bulletin de la Société Mathématique de France
%D 1981
%P 217-225
%V 109
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1938
%R 10.24033/bsmf.1938
%G fr
%F BSMF_1981__109__217_0
Michon, Jean-Francis. Courbes de Shimura hyperelliptiques. Bulletin de la Société Mathématique de France, Volume 109 (1981), pp. 217-225. doi : 10.24033/bsmf.1938. http://archive.numdam.org/articles/10.24033/bsmf.1938/

[1] Casselman (W.). - The Hasse-Weil ζ-function of some moduli varieties of dimension greater than one, Proc., Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence R. I., 1979, p. 141-163. | MR | Zbl

[2] Milne (J. S.). - Points on Shimura varieties mod p, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence R. I., 1979, p. 165-184. | MR | Zbl

[3] Morita (Y.). - Ihara's conjectures and moduli space of abelian varieties, Master's Thesis, Univ. Tokyo, 1970.

[4] Ogg (A.). - Hyperelliptic modular curves, Bull. Soc. Math. France, 102, 1974, p. 449-462. | Numdam | MR | Zbl

[5] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions, Tokyo and Princeton, Shoten, 1971. | Zbl

[6] Shimura (G.). - Construction of classfields and zeta functions of algebraic curves, Ann. of Math., (2), 85, 1967, p. 58-159. | MR | Zbl

[7] Vigneras (M.-F.). - Quaternions, Lecture Notes in Math., n° 800, Springer-Verlag, Berlin and New York, 1980. | MR | Zbl

Cited by Sources: